# SDR DALA2022052403561

- Difficulty date: May 24, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,482 hours, 16,496 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 DETECT ACRID BURNING SMELL IN COCKPIT. CORRECTIVE ACTION: INSPECTED IN COCKPIT & CABIN AREA & GALLEY AND E/E COMPARTMENT BUT NO TROUBLE FOUND PER AMM 05-51-56. NO MORE SMELL DETECT WITH 2PACKS RUNNING. (8812440)
